EconPapers    
Economics at your fingertips  
 

On Subclass of 𠑘 -Uniformly Convex Functions of Complex Order Involving Multiplier Transformations

Waggas Galib Atshan and Ali Hamza Abada

Abstract and Applied Analysis, 2012, vol. 2012, 1-10

Abstract:

We introduce a subclass of 𠑘 -uniformly convex functions of order ð ›¼ with negative coefficients by using the multiplier transformations in the open unit disk 𠑈 = { 𠑧 ∈ â„‚ ∶ | 𠑧 | < 1 } . We obtain coefficient estimates, radii of convexity and close-to-convexity, extreme points, and integral means inequalities for the function ð ‘“ that belongs to the class ð ’© â„“ ð ‘š ( ð ›¼ , ð ›½ , 𠑘 , ð œ ) .

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/150571.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/150571.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:150571

DOI: 10.1155/2012/150571

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:150571